Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Approximation of induced automorphisms and special automorphisms


Author: P. N. Whitman
Journal: Proc. Amer. Math. Soc. 70 (1978), 139-145
MSC: Primary 28A65
DOI: https://doi.org/10.1090/S0002-9939-1978-0486429-2
MathSciNet review: 0486429
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A class of measure-preserving invertible point transformations which admit approximations is defined. If T is an automorphism which admits an approximation, conditions are given such that an induced automorphism and a special automorphism over T again admit an approximation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A65

Retrieve articles in all journals with MSC: 28A65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0486429-2
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society